# SDR SIMA200903705

- Difficulty date: February 3, 2009
- Submitted: February 6, 2009
- Operation: Air carrier
- Aircraft: N909AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500899
- Aircraft time: 9,789 hours, 8,853 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14525480603
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A IMBV INSPECTION THE BAGGAGE DOOR LOWER SILL WAS FOUND CORRODED.  REMOVED THE DAMAGED SILL AND CLEANED THE AREA.  POSITIONED NEW SILL AND DRILLED.  CLEANED AND TREATED NEW SILL INSTALLED NEW SILL IAW EMB 145 SRM (SRM EMB - 145./1142 REV 40) CHAPTER 51-40-02, 51-40-04 AND 51-40-06.  AIRCRAFT RETURN TO SERVICE.
